# SDR CA970311083

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Blower Assy
- Part number: C241500E
- Condition: Vibration
- Location: Heater
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) BLOWER ASSY DEVELOPED A VIBRATION SHORTLY AFTER INSTALLATION.  BUTTERFLY VALVE WAS CRACKED AND SQUIRREL CAGE OF BLOWER WAS LOOSE DUE TO BEARING FAILURE.
